Pulmonary Hypertension Support Group

Pulmonary hypertension (PH) is an increase in blood pressure in the pulmonary artery or lung vasculature, leading to shortness of breath, dizziness, fainting, and other symptoms, all of which are exacerbated by exertion. Depending on the cause, pulmonary hypertension can be a severe disease with a markedly decreased exercise tolerance and right-sided heart failure.

0 Online
0 Online

Anyone On Tracleer? Were You?

Hi there. I'm back on Tracleer and wanted to know if anyone else is on it. Would you please tell me your experience with it. Thanks!

Replies

deleted_user
deleted_user

Hi there,
No I'm not on tracleer but I have heard of it and it seems to really help some people. I was prescribed sildenafil (viagra) and my breathing and my general health have improved a lot and I haven't had any side effects except for a slight tendency to occasional facial flushing.
I haven't had my follow up appointment yet to see whether my heart/lung functions have improved but I do feel better.
Is tracleer helping your symptoms? Take care - Sandi x
deleted_user
deleted_user

Thanks for your reply. My doctor has never mentioned Viagra as an option. I'm not sure why. I'm on the low dose of Tracleer and will go up to the therapeutic dose within a month provided my liver tests are fine. It can cause serious liver damage so you have to have monthly liver tests. The FDA has strict standards for it. Anyway, I'm really hoping to see improvement.
deleted_user
deleted_user

I am on viagra (Revatio) and also Letaris. I just came out of a study on it. But they also had mentioned tracleer when I was first diagnosed in 2007. So far I am doing fairly well. Of course, I have good days and bad days but more good days. Love and Prayers, Berta